MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ARTERIAL CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ARTERIAL CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-35
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova deutschland manufactures the arterial clamp.The incident occurred in manhasset, new york.A livanova field service representative was dispatched to the facility to investigate the device and could reproduce the reported issue.In order to solve the issue, the affected arterial clamp was replaced.Subsequent functional verification testing was completed without further issues and the unit was returned to service.The serial read-out of the cockpit (real time device parameters and setting recording file) was analyzed and confirmed that on the date of the event the reported error code was stored in the pump micro-controller.In addition, it was found that the issue occurred several times during the day in question, even after rebooting the unit.Moreover, a further error code (2450) associated to timeout of the arterial clamp (the clamp has no communication with system) was found to be occurred.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that an arterial clamp gave an error message related to its defectiveness during procedure.There was no patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: several attempts were made to have the faulty unit available for internal investigation without success.A device service history review has been performed and identified that the issue has not re-occurred.Based on all the available information, it is likely to assume that the cause of the problem is a faulty component inside the claimed arterial clamp.

Brand Name
ARTERIAL CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19338994
Report Number9611109-2024-00221
Device Sequence Number8687139
Product Code DTQ
UDI-Device Identifier04033817903116
UDI-Public(01)04033817903116(11)230726
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-35
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown